International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 467-470
An application of fixed point theorems in best approximation theory
1Department of Mathematics, Kalyan Mahavidyalaya, Bhilai Nagar, M.P. 490 006, India
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
Received 7 February 1996; Revised 18 June 1996
Copyright © 1998 H. K. Pathak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we give an application of Jungck’s fixed point theorem to best approximation theory, which extends the results of Singh and Sahab et al.